# SDR P2EA00044

- Difficulty date: January 28, 2000
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, FOUND FLOORBEAM CRACKED AT BS 520, LBL 45 AND WL 208.  REPAIRED FLOORBEAM FROM LBL 40.5 TO LBL 50.5 IAW SB 737-53-1120, SECTION III, PART VI, FIG 28 AND FOG 29 DATED MAY 13, 1993.  (M)
